RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2014, Volume 21, Number 2, Pages 76–83 (Mi da768)  

This article is cited in 5 scientific papers (total in 5 papers)

Perfect $2$-colorings of infinite circulant graphs with a continuous set of distances

O. G. Parshina

Novosibirsk State University, 2 Pirogov St., 630090 Novosibirsk, Russia

Abstract: We consider perfect colorings of infinite circulant graphs with a set of distances forming a segment of natural numbers $[1,n]$. We give a complete description of perfect colorings in two colors of these graphs and list all their admissible parameters. Bibliogr. 5.

Keywords: perfect coloring, circulant graph.

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2014, 8:3, 357–361

Bibliographic databases:

UDC: 519.87
Received: 22.05.2013
Revised: 08.07.2013

Citation: O. G. Parshina, “Perfect $2$-colorings of infinite circulant graphs with a continuous set of distances”, Diskretn. Anal. Issled. Oper., 21:2 (2014), 76–83; J. Appl. Industr. Math., 8:3 (2014), 357–361

Citation in format AMSBIB
\Bibitem{Par14}
\by O.~G.~Parshina
\paper Perfect $2$-colorings of infinite circulant graphs with a~continuous set of distances
\jour Diskretn. Anal. Issled. Oper.
\yr 2014
\vol 21
\issue 2
\pages 76--83
\mathnet{http://mi.mathnet.ru/da768}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3241789}
\transl
\jour J. Appl. Industr. Math.
\yr 2014
\vol 8
\issue 3
\pages 357--361
\crossref{https://doi.org/10.1134/S1990478914030077}


Linking options:
  • http://mi.mathnet.ru/eng/da768
  • http://mi.mathnet.ru/eng/da/v21/i2/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Lisitsyna, S. V. Avgustinovich, “Sovershennye raskraski prizmy”, Sib. elektron. matem. izv., 13 (2016), 1116–1128  mathnet  crossref
    2. T. E. Kireeva, “Orientatsionnye spektry kubicheskikh grafov”, Sib. elektron. matem. izv., 14 (2017), 703–709  mathnet  crossref
    3. M. A. Lisitsyna, O. G. Parshina, “Perfect colorings of the infinite circulant graph with distances 1 and 2”, J. Appl. Industr. Math., 11:3 (2017), 381–388  mathnet  crossref  crossref  elib
    4. T. E. Kireeva, “Sovershennye orientatsionnye raskraski kubicheskikh grafov”, Sib. elektron. matem. izv., 15 (2018), 1353–1360  mathnet  crossref
    5. D. Krizanc, M. Lafond, L. Narayanan, J. Opatrny, S. Shende, “Satisfying neighbor preferences on a circle”, Latin 2018: Theoretical Informatics, Lecture Notes in Computer Science, 10807, eds. M. Bender, M. Farach-Colton, M. Mosteiro, Springer, 2018, 727–740  crossref  mathscinet  isi  scopus
  • Дискретный анализ и исследование операций
    Number of views:
    This page:209
    Full text:75
    References:42
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020